# SDR MASA200500211

- Difficulty date: March 13, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 7,333 hours, 6,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door Gate
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A LOUD PRESSURIZATION SQUEAL COMING FROM THE MAIN PAX DOOR.  MAINTENANCE RE-INSTALLED THE FLAPPER SEAL ON THE TOP OF THE DOOR.  MAINTENANCE COULD NOT DUPLICATE ANY FURTHER FAULTS WITH PAX DOOR ON THE GROUND.
